# SDR ASAA2013050794793

- Difficulty date: May 7, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,331 hours, 7,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, RBL 24 SEAT TRACK ATTACH HOLE CRACKED.  ACFT GROUNDED.  REAMED HOLE TO .247 IAW SB 757-53-1296-NG-1. ACCOMPLISHED NEC INSP IAW NDT M PT6 51-00-00, NO CRACKS FOUND.
